Join the 'Ketoprofen' group to help and get support from people like you.
We found 18 questions associated with the 'Ketoprofen' topic.
Posted 4 Aug 2012 by jdombroski • 2 answers
Posted 20 Dec 2015 by maureenjross • 2 answers
My doctor prescribed ketoprofen (200mg extended release) for inflammation in my knee. There is arthritis in my knee, and I had a medial meniscus repair a couple of months ago, but there is pretty constant swelling on the anterior part of my knee at the base of the thigh/top of the knee that was ...
Posted 27 Jan 2016 by Gdojce • 1 answer
Patient is experiencing pain and this compound was recommended. What is the use/rationale of each of these components in this compound?
Posted 17 Feb 2015 by kojack0322 • 1 answer
Is it white powder, white beads?
Posted 27 Dec 2014 by franky1961 • 2 answers
I have started tanning in a tanning bed but have been breaking out would the medication ketaprofin cause this
Posted 13 Jun 2014 by ojsquest • 1 answer
I have been unable to obtain this thru my pharmacy.
Posted 11 Jun 2014 by Brandy23 • 1 answer
... (nsaids) not allowed to take nsaids due to removal of part of stomach. Had bad ulcers due to nsaids before so wondering if this would be safe or not.
Posted 21 Feb 2014 by Mick Green • 1 answer
I find these tablets work very well for me but my doctor and local pharmacy do not seem to be able to supply them any more
Posted 19 Jun 2013 by jatic66 • 1 answer
Is there major or moderate drug interaction between ketoprofen and mamizole (Analgin, Novalgin, Dipyrone)?
Posted 31 Aug 2013 by bensken42 • 2 answers
Chronic migraines and have also recently diagnosed PTSD. What meds can be taken with current regimen
Posted 14 May 2013 • 2 answers
migraine prevention meds include Neurontin 800mg 3xd, nadolol 40 1xd, lithium 300mg 2xd, alprolazam 1mg 2xd, immitrex 100mg as needed, promethazine 25mg as needed, also ketoprofen for arthritis. Many meds make migraines worst such as Topamax, Depakote, others no effect suck as Prozac. What meds ...
Posted 16 Aug 2011 by ketono • 1 answer
I have had a lot of GI pain since taking ketoprofen. It has been 7 days since I stopped taking it and still have some GI discomfort.
Posted 4 Apr 2011 by vanilla 505 • 2 answers
I am a 21 year old male and started getting mild chest pain and was prescribed 75mg of ketoprofen. I have a great medical history and am not allergic to anything and wanted to no how safe it is for me? I just keep getting the chest pain and wanted to make sure this is a safe before I take this ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Ketoprofen Patient Information at Drugs.com
- Ketoprofen Information for Consumers
- Ketoprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketoprofen (detailed)